# SDR P5CA0300863

- Difficulty date: April 12, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AROUND FASTENERS HOLES COMMON TO BS 2220 FRAME INNER CHORD AND WEB BETWEEN STR 40R AND STR 42R PER REF /B/.  FRAME STRAP REPLACED PER BOEING TELEX.
